# SDR 2003FA0001293

- Difficulty date: December 30, 2003
- Submitted: December 30, 2003
- Operation: General aviation
- Aircraft: N916CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605153
- System (JASC): 4940 · APU Start/Ignition System
- Part: Switch
- Part number: A31290
- Condition: Erratic
- Location: Apu Start
- Part time: 1,195 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SHUT DOWN OF APU AFTER ENGINE STARTS, AS THE APU SLOWED TO APPROX. 5 PERCENT THE APU STARTED ITSELF WITHOUT ANY INPUT FROM THE CONTROL PANEL.  SUBSEQUENT SHUTDOWN ATTEMPTS RESULTED IN THE SAME RESULTS UNTIL THE FIFTH TIME, AT WHICH, THE MASTER SWITCH WAS TURNED OFF AS THE APU SLOWED TO 10 PERCENT.  THIS RESULTED IN A SUCCESSFUL SHUTDOWN.  THIS IS THE SECOND THAT WE HAVE ENCOUNTERED THIS PROBLEM ON.  THE MANUFACTURER RECOMMENDED THAT WE CHANGE THE START/STOP SWITCH WHICH WE DID.  THIS CORRECTED THE PROBLEM FOR THE TIME BEING.  RECOMMENDED TO THE MFG THAT A SERVICE BULLETIN BE ISSUED TO CHANGE THE APU START/STOP SWITCH ON THIS MODEL AIRCRAFT.
